MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 44; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 44; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113641026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that data use agreement was received which includes safety related data about survivorship worksheet 145 degree epiphysis and short stems.145 degree epiphysis subjects subject #1: reporting a revision at day 29 of the delta xtend cup and glenosphere.Unknown reason for revision.Glenosphere lot: d20011257 cup lot: 5382816 subject #2: reporting a revision at day 397 of the delta xtend cup and glenosphere.Unknown reason for revision.Glenosphere lot: d19031580 cup lot: 5376548 subject #3: reporting a revision at day 95.Baseplate revision with iliac crest bone graft.Unknown reason for bone graft.Metaglene lot: 9724001 non locking screw lot: 5378693 locking screw lot: 5375467 locking screw lot: 5379290 subject #4: reporting a revision at day 251 of the delta xtend cup and glenosphere.Unknown reason for revision.Glenosphere lot: d19082641 cup lot: 5372912 short stem subjects subject #1: reporting a revision at day 29 of the delta xtend cup and glenosphere.Unknown reason for revision.Glenosphere lot: d20011257 cup lot: 5382816 subject #2: reporting a revision at day 397 of the delta xtend cup and glenosphere.Unknown reason for revision.Glenosphere lot: d19031580 cup lot: 5376548 subject #3: reporting a revision at day 497 of the anatomic tsa due to infection.All components revised.Glenoid apg lot: jg4599 humeral stem lot: d20121478 anterior body lot: 9762278 humeral head lot: jd0244.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CROSSLINK ANCHOR PG GLENOID 44
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21306917
Report Number1818910-2025-02109
Device Sequence Number8812861
Product Code KWS
UDI-Device Identifier10603295006978
UDI-Public(01)10603295006978(17)20260531(10)JG4599
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number113641026
Device Lot NumberJG4599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown